# SDR AUS20040313

- Difficulty date: April 26, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Brake Assy
- Condition: Failed
- Location: Thrust Reverser
- Component: Thrust Reverser, Ge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE THRUST REVERSER LT AND RT ELECTROMECHANICAL BRAKES FAILED SYSTEM TORQUE CHECK.  FOUND DURING INSPECTION IAW AD/B767/182 AND AD/B767/83.
